Please use this identifier to cite or link to this item:
Title: Transference for radial multipliers and dimension free estimates
Author: Auscher, Pascal, 1963-
Carro Rossell, María Jesús
Keywords: Multiplicadors (Matemàtica)
Maximal functions
Issue Date: 1994
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR
It is part of: Transactions of the American Mathematical Society, 1994, vol. 342, núm. 2, p. 575-593.
ISSN: 1088-6850
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
83129.pdf1.63 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.